The integer points on three related elliptic curves

Andrew Bremner, Patrick Morton

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

The integer points on the three elliptic curves y2 = 4cx3 + 13, c = 1, 3, 9, are found, with an application to coding theory. It is also shown that there are precisely three nonisomorphic cubic extensions of the rationals with discriminant -35 ¦ 13.

Original languageEnglish (US)
Pages (from-to)235-238
Number of pages4
JournalMathematics of Computation
Volume39
Issue number159
DOIs
StatePublished - 1982
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The integer points on three related elliptic curves'. Together they form a unique fingerprint.

  • Cite this